# SDR EPUA20140220001

- Difficulty date: February 20, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N6591R
- Make and model: Reims F406
- Aircraft serial: F4060054
- Aircraft time: 16,239 hours, 28,905 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 527730118
- Condition: Unsecure
- Location: Rt Mlg
- Part time: 16,239 hours, 28,905 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING & DURING TAXI TO PARKING AREA, THE RT MLG DOOR WAS SEEN FALLING OFF OF ACFT.   NO ADDITIONAL DAMAGE TO ACFT OCCURRED DURING THIS EVENT.  DETERMINED THAT THE ATTACHED HARDWARE FOR THE GEAR DOOR HAD FALLEN OUT.
